# SDR SWAA2012110509054

- Difficulty date: October 27, 2012
- Submitted: November 6, 2012
- Operation: Air carrier
- Aircraft: N961AT
- Make and model: Boeing 717-200
- Aircraft serial: 55023
- Aircraft time: 34,020 hours, 23,076 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Support Fitting
- Part number: 392581241
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM SUPPORT FITTING CRACKED AT BS 727, LBL 44.  REMOVED AND REPLACED FITTING IAW SRM.
